# SDR AALA201904299021

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 10,861 hours, 4,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 EMERGENCY DOOR ASSIST PRESSURE LOW. MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE AS REQUIRED PER MM 52-22-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
